MathSciNet Relay Station
MathSciNet bibliographic data
MR1188049 58F11 (31A15 58F23 60J65)
Lalley, Steven P. Brownian motion and the equilibrium measure on the Julia set of a rational mapping. Ann. Probab. 20 (1992), no. 4, 1932–1967.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement